# SDR 07FDEA04700

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 37,322 hours, 5,781 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR UPPER CAP 1EA FASTENER HOLE ELONGATED AT XORS 669.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-116510,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
